MAUDE Adverse Event Report: Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-27
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dyspnea (1816); Tachycardia (2095); Ventricular Fibrillation (2130); Heart Failure/Congestive Heart Failure (4446)
Date of Event 02/13/2026
Type of Reportable Event Death
Event or Problem Description
This complaint consists of tht registry data from japan.The information was obtained through the registry, no further details have become available for this event.It was reported through the tht registry from japan that on (b)(6) 2026, a 27mm navitor vision valve was implanted.Following discharge, the baseline functional status was approximately nyha class iii.Following an outpatient visit on (b)(6) 2026, the patient experienced shortness of breath and worsening heart failure.The patient then transferred hospital the following day.The heart failure exacerbation was considered mild.Congestion was not significant, elevated bnp levels and pleural effusion were observed.Human atrial natriuretic peptide (hanp) therapy was initiated for treatment.Additional diuretics were administered, resulting in improvement.Heart failure remained stable without oxygen support.On (b)(6) 2026, ventricular tachycardia and ventricular fibrillation occurred.Resuscitation was performed without success.The patient passed away on the same day.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50620273
Report Number2135147-2026-06044
Device Sequence Number10697485
Product Code NPT
UDI-Device Identifier05415067045799
UDI-Public(01)05415067045799(17)281005
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVRO-27
Device Catalogue NumberNVRO-27
Device Lot Number11073161
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Hospitalization; Other; Required Intervention;
Patient Age83 YR
Patient SexMale